Acne and Accutane archives

Re: Accutane, sweet..sweet...accutane...

Posted by Julie on August 28, 1998 at 11:49:14:

Can you please give me some information on ACCUTANE. My doctor is recommending that I take Accutane after having allergic reactions to DYNACIN (a tetracycline antibiotic). I would like any side effects information and anything else. Thanks!


Follow Ups:


Re: Accutane, sweet..sweet...accutane...

Posted by Walt Stoll on August 29, 1998 at 13:06:50:

In Reply to: Re: Accutane, sweet..sweet...accutane... posted by Julie on August 28, 1998 at 11:49:14:

Dear Julie,

Go to the archives for this BB and read everything you can find about acne, accutane & accutane side effects. THEN, if you have more questions, write again.

Walt




Re: Accutane, sweet..sweet...accutane...

Posted by Katie Repsher on August 31, 1998 at 19:43:05:

In Reply to: Re: Accutane, sweet..sweet...accutane... posted by Julie on August 28, 1998 at 11:49:14:

Hello. I am a fourteen year-old teenager who has just been perscribed, by my dermotologist, to use the medicine known as Acutane. While reviewing the brochures we had been given by my dermotologist, my mom raised a question, that has been drawing up a bit of concern. The question concerned the matter of getting a sort of infection, in the liver, while using this medication. If you could please inform us of information, as to whether this kind-of infection would effect me, and if so, how I could be aware or prevent this from happening to me. My mom and I would greatly apprechiate it.


Follow Ups:


Re: Accutane, sweet..sweet...accutane...

Posted by Walt Stoll on September 01, 1998 at 11:00:11:

In Reply to: Re: Accutane, sweet..sweet...accutane... posted by Katie Repsher on August 31, 1998 at 19:43:05:

Dear Katie,

How about the suicides ascribed to Accutane?

Both you and your mom need to go to the archives for this 'site & read everything you can find about acne, accutane & accutane side effects.

THEN, if you still have questions, write again.

Walt



Follow Ups:


Re: Accutane, sweet..sweet...accutane...

Posted by Melissa on September 04, 1998 at 00:08:07:

In Reply to: Re: Accutane, sweet..sweet...accutane... posted by Walt Stoll on September 01, 1998 at 11:00:11:

After taking Accutane for the last 21 weeks, I am finally seeing the amazing results I had been hoping for! My original dose was an alternating daily dose of 40mg/80. I was on this dose for the first 18 weeks but my doctor increased the dosage to 80mg per day and I've notived a big improvement. I have 3 more weeks to go and I am praying that the results I'm seeing now will last. I've had a few side effects but it's been worth it for the most part. The only real concern is the hair loss I've been experiencing. Luckily, I have a lot of hair so there are no visible bald spots but if you look closely you can see thinning around the hairline. Has anyone else out there experienced this? If you have, did the hair come back? Just wondering.



Re: Accutane, sweet..sweet...accutane...

Posted by Melissa on September 04, 1998 at 00:15:06:

In Reply to: Re: Accutane, sweet..sweet...accutane... posted by Katie Repsher on August 31, 1998 at 19:43:05:

Julie,
Make sure your doctor runs bloodwork every 6 weeks once you start the medication. Everyone taking this medication should be monitored closely by their doctor. I am finishing up my treatment at this time and I have had no problem with my liver. Good luck!! I wish this drug had been around when I was fourteen.




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives